# SDR ZZDA2011030

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION STILL HAD A LEFT GEAR UNSAFE LIGHT INDICATION.  ADJUSTED LEFT MLG UP LATCH PROX SENSOR REF AMM 32-61-00 OPS CHECK GOOD.
